Alert archive / Colorado / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 87, NWS Pueblo, CO

June 26, 2020Bent County, Kiowa County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 26, 2020, 7:40 PM MDT for Bent County, Kiowa County, Prowers County, Colorado. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2020, 7:40 PM MDT (01:40 UTC)
Expired
Jun 26, 2020, 8:30 PM MDT
In force
50 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bent County, CO, Kiowa County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 139 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 8:15 PM MDTHAIL 15 S Lamar, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 1:12 PM MDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.7 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2020-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2020-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2227 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

121 
WUUS55 KPUB 270140
SVRPUB
COC011-061-099-270230-
/O.NEW.KPUB.SV.W.0087.200627T0140Z-200627T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
740 PM MDT Fri Jun 26 2020

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northwestern Prowers County in southeastern Colorado...
  Southeastern Kiowa County in southeastern Colorado...
  East central Bent County in southeastern Colorado...

* Until 830 PM MDT.

* At 740 PM MDT, a severe thunderstorm was located near Wiley, or 7
  miles west of Lamar, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Lamar, Wiley and Queens Reservoir. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3793 10276 3803 10289 3833 10261 3809 10232
TIME...MOT...LOC 0140Z 228DEG 21KT 3806 10275 

HAIL...1.00IN
WIND...60MPH
 
$$

RODRIGUEZ
3 follow-up statements
352 
WWUS55 KPUB 270157
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
757 PM MDT Fri Jun 26 2020

COC011-061-099-270230-
/O.CON.KPUB.SV.W.0087.000000T0000Z-200627T0230Z/
Prowers CO-Kiowa CO-Bent CO-
757 PM MDT Fri Jun 26 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR NORTHWESTERN PROWERS...SOUTHEASTERN KIOWA AND EAST CENTRAL BENT
COUNTIES...

At 757 PM MDT, a severe thunderstorm was located near Lamar, moving
northeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Lamar, Wiley and Queens Reservoir. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3793 10276 3803 10289 3833 10261 3809 10232
TIME...MOT...LOC 0157Z 230DEG 12KT 3805 10271 

HAIL...1.00IN
WIND...60MPH
 
$$

RODRIGUEZ
832 
WWUS55 KPUB 270214
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
814 PM MDT Fri Jun 26 2020

COC011-061-099-270230-
/O.CON.KPUB.SV.W.0087.000000T0000Z-200627T0230Z/
Prowers CO-Kiowa CO-Bent CO-
814 PM MDT Fri Jun 26 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR NORTHWESTERN PROWERS...SOUTHEASTERN KIOWA AND EAST CENTRAL BENT
COUNTIES...

At 814 PM MDT, a severe thunderstorm was located over Lamar, moving
northeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Lamar, Wiley and Queens Reservoir. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3795 10271 3813 10278 3833 10261 3809 10232
TIME...MOT...LOC 0214Z 228DEG 21KT 3812 10262 

HAIL...1.00IN
WIND...60MPH
 
$$

RODRIGUEZ
607 
WWUS55 KPUB 270226
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
826 PM MDT Fri Jun 26 2020

COC011-061-099-270236-
/O.EXP.KPUB.SV.W.0087.000000T0000Z-200627T0230Z/
Prowers CO-Kiowa CO-Bent CO-
826 PM MDT Fri Jun 26 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PROWERS...
SOUTHEASTERN KIOWA AND EAST CENTRAL BENT COUNTIES WILL EXPIRE AT 830
PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3795 10271 3813 10278 3833 10261 3809 10232
TIME...MOT...LOC 0225Z 228DEG 21KT 3816 10256 

$$

RODRIGUEZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:26 PM MDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jun 26, 6:26 PM MDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
626 PM MDT Fri Jun 26 2020

.MESOSCALE DISCUSSION...
Issued at 625 PM MDT Fri Jun 26 2020

Current severe risk remains early this evening, as current warned
storm in El Paso county is still showing increasing trends, and
likely still producing large hail and damaging winds. This storm
should continue it's intensity as it moves east southeast, as it
will be moving into higher instability and dewpoint air. Damaging
winds and large hail are the main threats. While an isolated and
brief tornado can't be ruled out, this threat should lower here in
the near term.

Trends over the next several hours elsewhere are a little
uncertain. Isolated development south of Pueblo and further south
near Kim has struggled this afternoon, despite decent instability
and high dewpoints in place. Focus has been lacking, along with
CIN likely assisting with limiting intensity. Short term guidance
continues to show this isolated development increase in intensity
and coverage over the next several hour, moving through Pueblo and
east to Lamar. While I do think there will be storms continuing
to develop in this area this evening, I wonder about the intensity
of these storms. Southeast winds have increased here recently and
could support more focus for this development to increase, but
outside of this, there does not appear to be much large scale
support. Additionally, 700mb temps are rather warm, up to 16-18c.
This is likely what has been limiting development further to the
south today, and may continue to limit it this evening. So, will
continue to monitor for increasing trends over the next hour or
two, but think any widespread severe threat should lower as we
move into the mid evening time frame.

&&

.SHORT TERM...(This evening through Saturday)
Issued at 246 PM MDT Fri Jun 26 2020

The severe risk is still in place throughout the evening tonight.
HREF members are painting convection lasting through around 10pm
this evening over the eastern plains. The environment will be
conducive to rotating updrafts, as CAPE values will range from 1500-
2000 J/kg, 40-50 kts of 6km bulk shear, and a small inversion at the
top of the boundary layer leading to a "loaded gun" type sounding.
All of which will lead to explosive convection through the evening.
The areas that will be mainly impacted through the evening will be
the eastern plains north of highway 50. As the evening progresses,
the storm evolution will shift from an isolated supercell
characteristics to a congealed bowing multi-cell thunderstorm
characteristics. The main risks over the eastern plains will be 70
mph winds, isolated 1 inch or larger diameter hail, and an
isolated tornado risk on the leading edge of the bowing segment.
Convection is expected to either completely dissipated or move
into Kansas by around midnight.

Tomorrow is trending towards another decent day for severe
weather as well. There will be a well pronounced shortwave
moving across the region tomorrow afternoon that will aid in
thunderstorm development. The eastern plains, according to model
guidance, will have a ribbon of 2000+ J/kg during peak heating and
6km bulk shear values will be around 30-40 kts. Convective
initiation is expected to form over the mountains - drifting east
into the better environment where storms will intensify. Main
risks tomorrow afternoon will be 70 mph, golf ball sized hail, and
an isolated tornado. That being said, there is a chance for lower
CAPE values that aren't being resolved by the models. With
today's thunderstorm forming over the plains, the moisture from
today's rain may stabilize the atmosphere.

There is a Red Flag Warning over the San Luis Valley from 1pm
through 8pm Saturday. Wind gusts are expected to reach 25 to 30
mph, but the RH values will be marginal. RH values may increase
due to an outflow boundaries developing, but the exact location of
the higher RH values is uncertain. There is also a chance at dry
lightning tomorrow afternoon. With the gusty winds, marginal RH
values, and dry lightning in place, a Red Flag Warning was issued
on the side of caution, but there is a chance for a bust.

.LONG TERM...(Saturday night through Friday)
Issued at 246 PM MDT Fri Jun 26 2020

Forcing from the upper trough moving through eastern Colorado
combined with plenty of CAPE and deep layer shears running around 35-
40 kts in the evening will result in another potential severe
weather event Saturday evening across the plains before activity
exits eastern CO into western Kansas.  Have increased pops
accordingly for the border areas with potential for another MCS
across western KS. Activity decreases Saturday night across
eastern CO.

Upper low dipping southward from the Pacific Northwest into the
northern U.S. Rockies will put CO under hot dry southwest flow
aloft for Sunday and Monday. Still enough residual moisture on
Sunday for some high based isolated thunderstorms over the
mountains. These will be more high based and capable of producing
gusty erratic outflow winds and dry lightning. Monday will be
drier and breezier with fire weather concerns ramping up,
especially for the mountains/valleys and adjacent plains.

As the upper low lifts northward into Canada...trailing trough will
move through CO on Tuesday afternoon/evening.  This looks like
another hot dry day, though will have to watch for potential for dry
lightning, particularly northern areas. Faster GFS brings a front
through the plains early Tuesday with some meager moisture return
across northern portions of the plains. EC is a tad drier and
delayed with the frontal timing. Current grids will maintain
isolated pops for now.

Upper high to the south will build northward through late week. Some
meager moisture return on Wednesday may increase surface dew points
across the plains on Wednesday, but overall thunderstorm chances
look pretty low.  Otherwise flow aloft become more southerly as
upper high builds northward.  Thunderstorm chances look slim for
most of the area...but a developing dry line across the plains could
bring some higher humidities to eastern portions of the area.
Eventually southerly winds may pick up some moisture and spread it
northward across CO into next weekend with an increase in
thunderstorm chances. -KT

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 246 PM MDT Fri Jun 26 2020

VFR conditons are expected over KALS throughout the forecast period.
Gusty winds are expected during the afternoon. Gusty outflow
boundaries may form over KALS, which would bring erratic winds.

KCOS and KPUB will have VCTS this evening, but storms should be east
shortly after the forecast period starts. Thunderstorm chances
return tomorrow afternoon over both forecast terminals. Gusty and
erratic winds, as well as lower flight categories due to heavy
rainfall, underneath the thunderstorms.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from 1 PM to 8 PM MDT Saturday for COZ224.

&&

MESOSCALE...RODRIGUEZ
SHORT TERM...SKELLY
LONG TERM...KT
AVIATION...SKELLY
Hazardous weather outlook, Jun 26, 11:31 AM MDT, 8 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1131 AM MDT Fri Jun 26 2020

COZ058>089-093>099-271745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1131 AM MDT Fri Jun 26 2020

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

A few severe thunderstorms, producing large hail up to 1 1/2 inches
in diameter,damaging wind gusts up to 70 mph and an isolated
tornado will be possible across southeast Colorado this afternoon
and evening. Scattered thunderstorms are expected to develop
across the higher terrain early this afternoon, with storms
spreading east across the I-25 Corridor between 3 pm and 6 pm and
continuing out across the far southeast plains through 10 pm. The
best chances of severe weather will be along and east of the I-25
Corridor and along and north of the Highway 50 Corridor. Heavy
rainfall will also be possible with storms today, leading to the
potential for localized flash flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated to scattered thunderstorms are expected Saturday afternoon
over the mountains and mainly adjacent areas. A few of these storms,
especially ones that develop over the plains, will have the chance
to become strong to severe. Lightning, wind gusts of up to 70 mph
and golf ball sized hail will be the primary risks under the
strongest storms.

Warm temperatures, low relative humidity, gusty winds, and isolated
dry lightning are expected over the San Luis Valley Saturday
afternoon, which will lead to areas of critical fire weather
conditions. The warm temperatures, low relative humidity and gusty
winds are expected to continue through Tuesday, creating near
critical to critical fire weather conditions each day.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
likely across southeast Colorado this afternoon and evening.

SKELLY/SKELLY

In the hours before

Local storm report, Jun 26, 5:43 PM MDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
543 PM MDT FRI JUN 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     HEAVY RAIN       4 NNW PETERSON AFB      38.88N 104.72W
06/26/2020  M0.90 INCH       EL PASO            CO   TRAINED SPOTTER

            FELL IN 20 MINUTES.

&&
Special weather statement, Jun 26, 6:17 PM MDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
617 PM MDT Fri Jun 26 2020

COZ087-270100-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
617 PM MDT Fri Jun 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HUERFANO COUNTY
UNTIL 700 PM MDT...

At 617 PM MDT, Doppler radar was tracking a strong thunderstorm over
Walsenburg, or 18 miles east of Spring Burn Scar north of Highway
160, moving southeast at 10 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Walsenburg.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3765 10491 3779 10477 3770 10455 3749 10474
TIME...MOT...LOC 0017Z 303DEG 10KT 3767 10480

KTS
Local storm report, Jun 26, 6:21 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
621 PM MDT FRI JUN 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     HAIL             2 S TRUCKTON            38.70N 104.18W
06/26/2020  M1.25 INCH       EL PASO            CO   PUBLIC

0612 PM     HAIL             2 E ELLICOTT            38.84N 104.35W
06/26/2020  U0.75 INCH       EL PASO            CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

&&
Special weather statement, Jun 26, 7:03 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Pueblo CO
703 PM MDT Fri Jun 26 2020

COZ087-088-270130-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
703 PM MDT Fri Jun 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HUERFANO...NORTH
CENTRAL LAS ANIMAS AND SOUTHEASTERN PUEBLO COUNTIES UNTIL 730 PM
MDT...

At 703 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles east of Walsenburg, moving east at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of east central
Huerfano, north central Las Animas and southeastern Pueblo Counties.

LAT...LON 3773 10467 3784 10442 3780 10430 3762 10415
      3756 10461
TIME...MOT...LOC 0103Z 252DEG 23KT 3767 10455

MJG
Special weather statement, Jun 26, 7:23 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
723 PM MDT Fri Jun 26 2020

COZ086-270200-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
723 PM MDT Fri Jun 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO AND CENTRAL
PUEBLO COUNTIES UNTIL 800 PM MDT...

At 723 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles south of Salt Creek, or 16 miles south of Pueblo, moving
northeast at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Pueblo, Salt Creek and Colorado City.

LAT...LON 3790 10464 3790 10474 3805 10489 3827 10459
      3810 10435 3789 10462
TIME...MOT...LOC 0123Z 227DEG 12KT 3803 10468

MJG
Special weather statement, Jun 26, 7:35 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
735 PM MDT Fri Jun 26 2020

COZ097-098-270200-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
735 PM MDT Fri Jun 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL PROWERS AND EAST
CENTRAL BENT COUNTIES UNTIL 800 PM MDT...

At 735 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of McClave, or 12 miles southwest of Lamar, moving
northeast at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Lamar and Wiley.

LAT...LON 3786 10280 3803 10296 3822 10268 3800 10245
TIME...MOT...LOC 0135Z 230DEG 17KT 3801 10282

MJG

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 6:10 PM MDTSevere Thunderstorm WarningPUBEl Paso50 min
Jun 26, 6:17 PM MDTSpecial Weather StatementPUBHuerfano43 min
Jun 26, 7:03 PM MDTSpecial Weather StatementPUBHuerfano27 min
Jun 26, 7:23 PM MDTSpecial Weather StatementPUBPueblo37 min
Jun 26, 7:35 PM MDTSpecial Weather StatementPUBProwers25 min
Jun 26, 8:32 PM MDTSpecial Weather StatementPUBKiowa43 min
Jun 26, 8:41 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers64 min
Jun 27, 1:44 PM MDTSpecial Weather StatementPUBLas Animas31 min
Jun 27, 1:48 PM MDTSpecial Weather StatementPUBPueblo42 min
Jun 27, 1:50 PM MDTSpecial Weather StatementPUBSaguache25 min
Jun 27, 2:03 PM MDTSpecial Weather StatementPUBAlamosa27 min
Jun 27, 2:22 PM MDTSpecial Weather StatementPUB23 min
Jun 27, 2:31 PM MDTSpecial Weather StatementPUBEl Paso44 min
Jun 27, 2:39 PM MDTSpecial Weather StatementPUBPueblo36 min
Jun 27, 2:45 PM MDTSpecial Weather StatementPUB30 min
Jun 27, 3:10 PM MDTFire Weather WatchPUBAlamosa, Conejos, Costilla, Custer, Fremont, Huerfano and 4 more24 hr
Jun 27, 3:14 PM MDTSpecial Weather StatementPUBPueblo31 min
Jun 27, 3:18 PM MDTSpecial Weather StatementPUBPueblo27 min
Jun 27, 3:42 PM MDTSpecial Weather StatementPUBEl Paso18 min
Jun 27, 3:44 PM MDTSpecial Weather StatementPUBPueblo46 min
Jun 27, 4:29 PM MDTSpecial Weather StatementPUBCrowley46 min
Jun 27, 4:47 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero43 min
Jun 27, 5:31 PM MDTSpecial Weather StatementPUBKiowa44 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.